# SDR DXTA2010112904323

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 5,239 hours, 4,101 cycles
- Engine: Pwc PW545B
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 1421851100
- Part serial: 1681
- Condition: Failed
- Location: Ahrs
- Part time: 5,574 hours, 4,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATTITUDE AND HEADING ON CO-PILOTS PFD FAILED SHORTLY AFTER TAKEOFF.   REMOVED INTERMITTENT AHRU NR 2.  INSTALLED A REPAIRED AHRU NR2.  SYS OPS CHECKED GOOD.  WORK DONE IAW AMM 34-21-01.
